# SDR REXA2012040900483

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,708 hours, 15,350 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH IS PROTRUDING DOWN IN THE UPPER LEFT CORNER.  INSPECTED COCKPIT ESCAPE HATCH IAW AMM 52-22-00.  PERFORMED OPS CHECK AND RESECURED.  OK FOR SERVICE.
